AN INFINITESIMAL STUDY OF THE MODULI OF HITCHIN PAIRS

被引:105
作者
BISWAS, I
RAMANAN, S
机构
[1] Tata Institute of Fundamental Research, Bombay, 400 005, Homi Bhabha Road
来源
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES | 1994年 / 49卷
关键词
D O I
10.1112/jlms/49.2.219
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
[No abstract available]
引用
收藏
页码:219 / 231
页数:13
相关论文
共 10 条
[1]  
BEAUVILLE A, 1989, J REINE ANGEW MATH, V398, P169
[2]  
HARTSHORNE R, 1966, LECTURE NOTES MATH, V20
[3]   LIE GROUP REPRESENTATIONS ON POLYNOMIAL RINGS [J].
KOSTANT, B .
AMERICAN JOURNAL OF MATHEMATICS, 1963, 85 (03) :327-&
[4]   A GLOBAL ANALOG OF THE NILPOTENT CONE [J].
LAUMON, G .
DUKE MATHEMATICAL JOURNAL, 1988, 57 (02) :647-671
[5]   MODULI OF VECTOR-BUNDLES ON CURVES WITH PARABOLIC STRUCTURES [J].
MEHTA, VB ;
SESHADRI, CS .
MATHEMATISCHE ANNALEN, 1980, 248 (03) :205-239
[6]  
NITSURE N, 1991, P LOND MATH SOC, V62, P275
[7]  
NTISURE N, 1993, J AM MATH SOC, V6, P597
[8]  
RAMANATHAN A, 1976, THESIS TATA I FUNDAM
[9]   FUNCTORS OF ARTIN RINGS [J].
SCHLESSINGER, M .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1968, 130 (02) :208-+
[10]  
WELTERS GE, 1983, COMPOS MATH, V49, P173